MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DSX500T11
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
A dreamstation auto cpap device was returned to a third-party service center for service as part of the sound abatement foam recall process.During evaluation of the device, the service technician observed visible foam particles inside the blower kit and evidence of blower foam degradation.Additionally, unrelated to the reportable malfunction, the technician observed fluids fail contamination and a destroyed/cut power connector.Following completion of the evaluation, the device was scrapped by the service center.There was no report of death, serious or permanent harm, injury, or medical intervention associated with this event.The observed fluids fail contamination and destroyed/cut power connector were unrelated to the reportable malfunction and were not determined to have contributed to or caused the reported event.Based on the identification of visible foam particles and blower foam degradation during device evaluation, this event was determined to be reportable under fda 21 cfr part 803 as a product malfunction and/or potential serious injury event.No additional information is available at this time.

Brand Name
DREAMSTATION AUTO CPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25665759
Report Number2518422-2026-027818
Device Sequence Number20233025
Product Code BZD
UDI-Device Identifier00606959424197
UDI-Public00606959424197
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberDSX500T11
Device Catalogue NumberDSX500T11
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/25/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1972-2021
Patient Sequence Number1
Patient SexUnknown